| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: japan.Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that during inspection at the distributor warehouse the product was found with foreign substance inside the packaging.There was no patient involvement.Due diligence is complete.No additional information is available.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.Visual inspection confirmed there was a foreign substance on the product surface of the tip, inside the sealed package.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.